# SDR UPS04842990

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2564 · Life Raft
- Part: Fastener
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD LIFE RAFT OPEN AND ONE SNAP BROKEN.  REPAIRED SNAP AND CLOSED LIFE RAFT CORNER.
